I have been having bad stomach cramps for about two months now?

I have been having bad stomach cramps for about two months now, with an overall lack of energy and constipation. I’ve also noticed lately I’ve had a lack of phlegm production as well. I’ve always produced a lot of phlegm my whole life, constantly clearing my throat. I assumed this was the result of an Ulcer. So I gave up drinking and Coffee, as well as spicy foods and foods high in fat. I’ve been eating lots of fruit (no citrus), Yogurt, and generally bland foods. I have been under a lot of stress the last few years and have been dealing with a Heart Burn since then. But OTC Medications have alleviated that. I’ve been healthy my whole life, no problems at all.

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr.Honey
Member
Dr.Honey
Hi.. Constipation and lack of energy can be due to causes like sudden changes in dietary habits, excess intake of antacids, irritable bowel syndrome, excess intake of dairy,eating disorders, lack of appropriate physical activity, side effects of medicines, Hypothyroidism etc.. I would suggest you to consult a Gastroenterologist and get evaluated and he can advise you get investigations done like Colonoscopy, Barium swallow, hormonal assy etc to confirm the cause.. Treatment of the cause can relieve the symptoms.. Excessive phlegm production can be related to constipation as indigestion can also cause acid reflux and although at times there is no… Read more »
Dr.Honey
Member
Dr.Honey

Hi..
You can also be advised to take laxativs like Polyethylene glycol [Miralax], castor oil also acts as a lubricant and laxative..
You can also be advised to take Psyllium husk or Lactulose..
Take more fibres in diet, plenty of water and do moderate workout.
You can also be advised medications like Lubiprostone or Linaclotide.

Regards..

wpDiscuz